Alert archive / Tennessee / Special Weather Statements in 2021
Special Weather Statement, NWS Nashville, TN
NWS Nashville, TN issued this special weather statement at Jan 25, 2021, 12:32 PM CST for Robertson County, Tennessee. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 25, 2021, 12:32 PM CST (18:32 UTC)
- Expired
- Jan 25, 2021, 1:00 PM CST
- In force
- 28 min
- Issued by
- NWS Nashville, TN
County Robertson County, TN
The radar
The Nashville radar (KOHX), 37 km from the middle of the area, began a volume at 18:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 6.5 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 438 m above ground
- 0-6 km bulk shear
- 78 kt
- 0-1 km storm-relative helicity
- 255 m²/s²
- 0-3 km storm-relative helicity
- 384 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
088
WWUS84 KOHX 251832
SPSOHX
Special Weather Statement
National Weather Service Nashville TN
1232 PM CST Mon Jan 25 2021
TNZ006>008-251900-
Robertson TN-Sumner TN-Montgomery TN-
1232 PM CST Mon Jan 25 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MONTGOMERY...
NORTHWESTERN SUMNER AND ROBERTSON COUNTIES UNTIL 100 PM CST...
At 1231 PM CST, Doppler radar was tracking a strong thunderstorm near
Guthrie, or 13 miles northwest of Springfield, moving east at 50 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
Springfield, White House, Greenbrier, Cross Plains, Portland,
Orlinda, Adams, Cedar Hill, Mitchellville, Cottontown and Black Jack.
This includes Interstate 65 between mile markers 105 and 121.
LAT...LON 3640 8653 3651 8718 3664 8717 3665 8659
3663 8656 3665 8651 3665 8648
TIME...MOT...LOC 1831Z 277DEG 44KT 3660 8708
$$
RoseWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this special weather statement went out at Jan 25, 11:47 AM CST, 45 minutes earlier.
Area forecast discussion, Jan 25, 11:47 AM CST, 45 minutes before
Area Forecast Discussion National Weather Service Nashville TN 1147 AM CST Mon Jan 25 2021 .UPDATE... FOR 18Z AVIATION DISCUSSION. && .DISCUSSION... Widespread rain continues to move northeast across the mid-state early this morning. This band is ahead of a lifting warm front which will move just north of the area around midday as a SFC low moves out of the plains toward the OH valley. Once this warm front passes, we are likely looking at minimal pcpn for much of the late morning/early afternoon. And once in the warm sector, our temps will go well above normal and maybe even peeks of sun pop out. Later this morning 40-60knt H925-850 jet will cut across the mid-south, pushing helicity/shear to pretty high ends. Instability remains quite low but it is very possibly it gets a boost later today, giving us at least small chance of severe storms late today into the evening as the SFC/LL lows finally move into the southern OH valley. Even weak spinups not out of the question if instability can jump even even a few 100. Winds today will also become quite gusty but looks to stay below advisory criteria right now. The last of the pcpn should move out late tonight ahead of a weak front and despite another boundary moving through on Tuesday, we are not expecting any additionally pcpn until late Wednesday morning when another weak upper trough moves into the MS river valley. Temps will be borderline to as if this pcpn starts as a mix in the northwest but it should warm enough for all rainshowers later Wednesday as this trough axis passes. Pcpn will be largely east by days end but is likely to mix or change over the snow late evening plateau before ending. Minor accum may be possible higher elevations. The workweek will end dry but another system is setting to cross the region over the weekend. The brunt of this system will pass Saturday night/early Sunday as a cold front moves by. Right now we are only looking at showers as this system not looking to potent at this time. && .AVIATION... 18Z TAF DISCUSSION. Kind of a messy aviation forecast for the next 12-15 hours. A warm front is pushing into the northwest part of Middle TN putting the mid state into the warmer air. This will provide for the ability for showers and thunderstorms to occur this afternoon and evening. Can/t rule out a strong to severe storm either. With spotty showers and low clouds MVFR/IFR conditions expected. Winds will be from the southwest and gusty...also included low level wind sheer through at least 00Z. Once the showers and thunderstorms tapper off overnight MVFR conditions will dominate for BNA/MQY/CKV. IFR/LIFR conditions expected to continue for CSV. Back to VFR area wide after 12Z. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && DISCUSSION......07 AVIATION........12
Hazardous weather outlook, Jan 25, 4:00 AM CST, 8 hours 32 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 400 AM CST Mon Jan 25 2021 TNZ005>011-023>034-056>066-075-077>080-093>095-261130- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson- Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury- Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee- Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 400 AM CST Mon Jan 25 2021 This Hazardous Weather Outlook is for Middle Tennessee. .DAY ONE...Today and tonight. Isolated strong to severe thunderstorms are possible this afternoon and early evening. A quick spinup is even possible. Locally heavy rain may still occur, with a small chance of localized minor flooding. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is possible later today. 07
In the hours before
Special weather statement, Jan 25, 12:32 PM CST, 0 minutes before
Special Weather Statement
National Weather Service Nashville TN
1232 PM CST Mon Jan 25 2021
TNZ006>008-251900-
Robertson TN-Sumner TN-Montgomery TN-
1232 PM CST Mon Jan 25 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MONTGOMERY...
NORTHWESTERN SUMNER AND ROBERTSON COUNTIES UNTIL 100 PM CST...
At 1231 PM CST, Doppler radar was tracking a strong thunderstorm near
Guthrie, or 13 miles northwest of Springfield, moving east at 50 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
Springfield, White House, Greenbrier, Cross Plains, Portland,
Orlinda, Adams, Cedar Hill, Mitchellville, Cottontown and Black Jack.
This includes Interstate 65 between mile markers 105 and 121.
LAT...LON 3640 8653 3651 8718 3664 8717 3665 8659
3663 8656 3665 8651 3665 8648
TIME...MOT...LOC 1831Z 277DEG 44KT 3660 8708
RoseThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 25, 12:59 PM CST | Special Weather Statement | OHX | Sumner | 31 min |
| Jan 25, 1:20 PM CST | Special Weather Statement | OHX | Davidson, Macon, Sumner, Trousdale | 40 min |
| Jan 25, 1:56 PM CST | Special Weather Statement | OHX | Clay, Jackson, Macon, Pickett, Trousdale | 49 min |
| Jan 25, 2:40 PM CST | Special Weather Statement | OHX | Fentress, Overton, Pickett | 50 min |
| Jan 25, 5:04 PM CST | Special Weather Statement | OHX | Davidson | 26 min |
| Jan 25, 5:28 PM CST | Special Weather Statement | OHX | Hickman, Lewis, Perry | 32 min |
| Jan 25, 5:46 PM CST | Severe Thunderstorm Warning | OHX | Hickman, Lewis, Maury, Williamson | 44 min |
| Jan 25, 5:54 PM CST | Special Weather Statement | OHX | Dickson, Humphreys | 36 min |
Nearby
Special Weather Statements in Tennessee, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.